# SDR ASAA0010044

- Difficulty date: March 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R-1 DOOR EMERGENCY EXIT LIGHT WAS FOUND LOW ON POWER.  REPLACED BATTERY PACK AND THE LIGHTS OPERATED NORMALLY.  (M)
